Alert archive / North Carolina / Flash Flood Warnings in 2004
Flash Flood Warning 47, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 8, 2004, 10:21 AM EDT for Anson County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2004, 10:21 AM EDT (14:21 UTC)
- Expired
- Sep 8, 2004, 1:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Anson County, NC
The radar
The Columbia radar (KCAE), 153 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 2.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KRAH 081424 FFWRAH NCC007-081700- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RALEIGH NC 1021 AM EDT WED SEP 8 2004 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WARNING FOR... ANSON COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 100 PM EDT * AT 1021 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OVER WESTERN ANSON COUNTY. A BAND OF HEAVY SHOWERS EXTENDED FROM NEAR BARNSVILLE TO WHITES STORE. THIS BAND OF HEAVY RAIN WITH RAINFALL RATES AROUND 1 INCH PER HOUR WILL MOVE EAST AND NORTH ACROSS THE ENTIRE COUNTY. LAW ENFORCEMENT IS REPORTING 25 ROADS CLOSED COUNTYWIDE. * THUNDERSTORMS ARE CONTINUOUSLY REDEVELOPING AROUND... ANSONVILLE... BARNSVILLE... LONG PINE... MINERAL SPRINGS... WADESBORO... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER IS USUALLY DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP MOST VEHICLES OFF THE ROAD. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. LAT...LON 3515 7990 3481 7988 3479 8033 3515 8030 $$ 04
1 follow-up statement
000 WGUS72 KRAH 081610 FFSRAH NCC007-081700- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1208 PM EDT WED SEP 8 2004 ...A FLASH FLOOD WARNING CONTINUES IN EFFECT FOR ANSON COUNTY UNTIL 1 PM... AT 1202 PM EDT DOPPLER RADAR INDICATED HEAVY RAIN OVER ANSON COUNTY FROM ANSONVILLE TO WADESBORO...MOVING NORTH. RAIN WILL TAPER OFF ACROSS THE ENTIRE AREA OVER THE NEXT HOUR. WATER LEVELS WILL START TO SLOWLY FALL AFTER 1 PM AND NO MORE SIGNIFICANT ADDITIONAL RAIN IS EXPECTED AFTER 1 PM. LOCATIONS THREATENED WITH FLASH FLOODING INCLUDE...WADESBORO... MINERAL SPRINGS...LONG PINE...BARNSVILLE...ANSONVILLE. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER IS USUALLY DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP MOST VEHICLES OFF THE ROAD. $$ 04
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 9:55 AM EDT, 26 minutes earlier.
Area forecast discussion, Sep 8, 9:55 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 955 AM EDT WED SEP 8 2004 .SHORT TERM (THIS AFTERNOON)...FORECAST AREA WILL BE IN THE SOUTHEAST QUADRANT OF FRANCESS OLD CIRCULATION CENTER. BREAKS IN CLOUDS WILL PRODUCE ADDITIONAL CONVECTIVE SHOWERS AND STORMS TO THE ALREADY EXISTING ELONGATED SOUTH TO NORTH BANDS THAT ARE ROTATING ABOUT THE CIRCULATION CENTER. EXISTING FLOOD WATCH IS OVERDONE IN COVERAGE BUT WILL REMAIN IN PLACE FOR THIS AFTERNOON DUE TO THE POTENTIAL FOR TRAINING ECHOS IN PASSING BANDS. TRAINING ECHOS CURRENTLY PRODUCING FLOODING IN SEVERAL COUNTIES IN THE WESTERN PORTION OF THE FORECAST AREA. ALSO OTHER SMALLER BANDS DEVELOPING UPSTREAM IN SOUTH CAROLINA AND WILL MOVE NORTHWARD ACROSS EASTERN TIER OF FORECAST AREA. MEANWHILE...SHEAR AND HELICITY VALUES CONTINUE TO BE IMPRESSIVE POINTING TO THE LIKELY OF AT LEAST ISOLATED TORNADOES IN THE STRINGER BANDS THIS AFTERNOON. FINALLY THE BREAKS IN THE CLOUDS CALL FOR INCREASING DAYTIME HIGHS BY 3 TO 6 DEGREES ABOVE CURRENT FORECAST. SOUTHEASTERLY SURFACE WINDS WILL SLOWLY VEER MORE SOUTHERLY THIS AFTERNOON. DUE TO TECHNICAL PROBLEMS WITH THE SERVER WE CAN NOT UPDATE OUR GRIDS. TEXT PRODUCTS WILL BE UPDATED. && PREVIOUS DISCUSSION ISSUED 145 AM WED SEP 8 2004 .SHORT TERM (TODAY THROUGH FRIDAY NIGHT)... REMNANTS FROM FRANCES WILL DRIFT NORTHWARD WITH THE RIGHT FRONT QUADRANT OF THE CIRCULATION CROSSING CENTRAL NC THROUGH MIDDAY. ASSOCIATED HEAVY RAIN BANDS AND TORNADO THREAT WILL CONTINUE WITH THE SYSTEM. EVENT TOTAL RAINFALL IN THE 3 TO 6 INCH RANGE IS LIKELY IN THE WESTERN TWO THIRDS OF THE RAH CWA. CATEGORICAL POPS AND MAX TEMPERATURES RANGING FROM 76 TO 82 WILL BE CONTINUED FOR TODAY. TONIGHT AND THU...AS THE LOW PRESSURE CENTER MOVES FURTHER NORTH OF THE AREA...RAIN CHANCES DIMINISH TONIGHT. BUT RESIDUAL MOISTURE AND INSTABILITY IN THE WAKE OF THE LOW WILL KEEP A LINGERING CHANCE OF SHOWERS AND POSSIBLE THUNDER THROUGH THE DIURNAL HEATING CYCLE ON THU. LOWS IN THE UPPER 60S TO LOWER 70S AND HIGHS IN THE LOWER TO MID 80S WITH SUNSHINE BREAKING THROUGH ON THU LOOK REASONABLE. FRIDAY...A DAMPENING TROUGH ALOFT APPROACHING FROM THE WEST AND A DISSIPATING FRONTAL BOUNDARY SUGGESTS ANOTHER SMALL CHANCE OF SHOWERS OR TSTMS WITH HEATING ON FRIDAY. CURRENT 20-30 PERCENT POPS AND HIGHS IN THE LOWER TO MID 80S WILL BE CONTINUED. && .LONG TERM (SATURDAY THROUGH TUESDAY)... SAT-TUE...FORECASTS WILL BE KEPT PARTLY CLOUDY AND DRY WITH NEAR NORMAL TEMPERATURES THROUGH THE PERIOD. && .AVIATION... BANDS OF EMBEDDED CONVECTION MOVING ACROSS THE WESTERN HALF OF THE AREA WILL PRODUCE HEAVY RAIN WITH VIS LOWERING TO 2 NM AND CIGS TO AROUND 500 FT. OTHERWISE WE SHOULD SEE LIGHT PRECIP WITH MVFR VIS AND IFR CIGS. WINDS MAY GUST TO NEAR 20 KTS AT TIMES...BUT TAFS WILL HAVE SUSTAINED WINDS BETWEEN 12 AND 15 KTS. AS THE CENTER OF SURFACE LOW MOVES NORTH ALONG THE MOUNTAINS...A CONVERGENCE BOUNDARY ACROSS OUR SOUTH WILL PUSH NORTH THROUGH THE AREA THROUGH THE DAY. AS THIS HAPPENS...CIGS SHOULD LIFT TO MVFR AND PRECIP SHOULD BECOME MORE SCATTERED. WINDS WILL ALSO SHIFT TO A MORE SOUTHERLY COMPONENT. && .RAH WATCHES/WARNINGS/ADVISORIES... NC...NONE. && SHORT TERM/LONG TERM...RFG AVIATION...DGS
Hazardous weather outlook, Sep 8, 5:58 AM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 558 AM EDT WED SEP 8 2004 NCZ007>011-021>028-038>043-073>078-083>086-088-089-091000-ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC-EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC-HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC-MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC-RICHMOND NC-SAMPSON NC-SCOTLAND NC-STANLY NC-VANCE NC-WAKE NC-WARREN NC-WAYNE NC-WILSON NC- INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BURLINGTON... CHAPEL HILL...CLINTON...DURHAM...FAYETTEVILLE...GOLDSBORO... GREENSBORO...HENDERSON...LAURINBURG...LEXINGTON...LILLINGTON... LOUISBURG...MOUNT OLIVE...NASHVILLE...OXFORD...PITTSBORO...RAEFORD... RALEIGH...ROANOKE RAPIDS...ROCKINGHAM...ROCKY MOUNT...ROXBORO... SANFORD...SMITHFIELD...SOUTHERN PINES...TARBORO...TROY...WADESBORO... WARRENTON...WILSON AND WINSTON-SALEM 558 AM EDT WED SEP 8 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE... REMNANTS OF FORMER HURRICANE FRANCES WILL MOVE NORTHWARD ACROSS THE REGION WITH A POTENTIAL FOR FLASH FLOODING AND ISOLATED TORNADOES IN CENTRAL NORTH CAROLINA. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. REPORTS OF FLASH FLOODING OR WIND DAMAGE FROM ISOLATED TORNADOES SHOULD BE RELAYED QUICKLY TO THE NATIONAL WEATHER SERVICE. EMERGENCY MANAGEMENT OFFICIALS AND LOCAL STORM SPOTTER GROUPS SHOULD CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. RFG
In the hours before
Special weather statement, Sep 8, 5:34 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 534 AM EDT WED SEP 8 2004 NCZ024-025-040>042-076-077-088-089-081030- CHATHAM NC-CUMBERLAND NC-DURHAM NC-HARNETT NC-JOHNSTON NC-LEE NC-ORANGE NC-SAMPSON NC-WAKE NC- 534 AM EDT WED SEP 8 2004 ...A BAND OF SHOWERS WITH SOME HEAVY RAIN WILL MOVE ACROSS DURHAM...WAKE...CHATHAM...WESTERN JOHNSTON...HARNETT...SAMPSON AND CUMBERLAND COUNTIES THROUGH 630 AM EDT... AT 534 AM EDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS WITH ISOLATED THUNDERSTORMS EXTENDING FROM FROM CHAPEL HILL SOUTH TO FAYETTEVILLE...MOVING NORTH AT 45 MPH. SOME LOCATIONS WHICH WILL EXPERIENCE PERIODS OF MODERATE TO HEAVY RAIN INCLUDE LILLINGTON...CHAPEL HILL...DURHAM... FAYETTEVILLE...CARY...APEX...RALEIGH AND FUQUAY VARINA. RAIN WITH RAINFALL AMOUNTS UP TO ONE INCH PER HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS AND PONDING ON THE ROADWAYS CAN BE EXPECTED. JO
Special weather statement, Sep 8, 6:30 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 630 AM EDT WED SEP 8 2004 NCZ010-011-027-028-081130- EDGECOMBE NC-HALIFAX NC-NASH NC-WARREN NC- 630 AM EDT WED SEP 8 2004 ...A BAND OF SHOWERS WITH GUSTY WINDS AND HEAVY RAIN WILL MOVE ACROSS NORTHERN WARREN...HALIFAX...AND NORTHERN EDGECOMBE COUNTIES THROUGH 730 AM EDT... AT 630 AM EDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS SHOWERS WITH VERY HEAVY RAIN EXTENDING FROM WARRENTON TO TARBORO...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...HALIFAX... SCOTLAND NECK...GLENVIEW...WISE...RED HILL...AIRLIE... PASCHALL...BEAVERDAM. GUSTY WINDS OF 20 TO 30 MPH CAN BE EXPECTED WITH THESE THUNDERSTORMS. HEAVY RAIN WITH RAINFALL AMOUNTS AROUND ONE INCH DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS CAN BE EXPECTED. JO
Special weather statement, Sep 8, 8:43 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 843 AM EDT WED SEP 8 2004 NCZ021>023-038>040-073>075-083>085-081430- ALAMANCE NC-ANSON NC-CHATHAM NC-DAVIDSON NC-FORSYTH NC-GUILFORD NC- MONTGOMERY NC-MOORE NC-RANDOLPH NC-RICHMOND NC-SCOTLAND NC-STANLY NC- INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BURLINGTON... GREENSBORO...LAURINBURG...LEXINGTON...PITTSBORO...ROCKINGHAM... SOUTHERN PINES...TROY...WADESBORO AND WINSTON-SALEM 843 AM EDT WED SEP 8 2004 ...HEAVY RAINFALL TO AFFECT MUCH OF THE WESTERN AND SOUTHERN PIEDMONT THIS MORNING... BANDS OF MODERATE TO HEAVY RAIN WILL MOVE NORTH ACROSS THE WESTERN AND SOUTHERN PIEDMONT OF CENTRAL NORTH CAROLINA THOUGH 230 AM. THE HEAVIER BANDS OF RAIN WILL PRODUCE UP TO AN INCH OF RAINFALL IN LESS THAN AN HOUR. DUE TO THE SATURATED GROUND...THIS WILL QUICKLY RUN OFF INTO CREEKS AND STREAMS RESULTING IN RAPID RISES IN THE WATER LEVEL. IN ADDITION A TORNADO WATCH IS IN EFFECT UNTIL 2 PM. THE WIND PROFILE NEAR THE SURFACE THROUGH THE MID LAYERS OF THE ATMOSPHERE SUGGEST THE POTENTIAL FOR ROTATION IN THE STRONGER CELLS WHICH MAY LEAD TO THE DEVELOPMENT OF WEAK TORNADOES. PEOPLE ACROSS CENTRAL NORTH CAROLINA NEED TO BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS IN THEIR AREA THROUGH THE MORNING HOURS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS CAN BE EXPECTED.
Special weather statement, Sep 8, 9:21 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 921 AM EDT WED SEP 8 2004 NCZ007>011-021>028-038>043-073>078-083>086-088-089-081530- ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC- EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC- HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC- MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC-RICHMOND NC- SAMPSON NC-SCOTLAND NC-STANLY NC-VANCE NC-WAKE NC-WARREN NC-WAYNE NC- WILSON NC- INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BURLINGTON... CHAPEL HILL...CLINTON...DURHAM...FAYETTEVILLE...GOLDSBORO... GREENSBORO...HENDERSON...LAURINBURG...LEXINGTON...LILLINGTON... LOUISBURG...MOUNT OLIVE...NASHVILLE...OXFORD...PITTSBORO...RAEFORD... RALEIGH...ROANOKE RAPIDS...ROCKINGHAM...ROCKY MOUNT...ROXBORO... SANFORD...SMITHFIELD...SOUTHERN PINES...TARBORO...TROY...WADESBORO... WARRENTON...WILSON AND WINSTON-SALEM 921 AM EDT WED SEP 8 2004 ...INCREASING TORNADO THREAT ACROSS CENTRAL NORTH CAROLINA... AS THE AIRMASS HEATS UP THROUGH THE REST OF THE MORNING INTO THE EARLY AFTERNOON... THE AIRMASS WILL BECOME VERY UNSTABLE. THE WINDS NEAR SURFACE THROUGH THE MID LAYERS OF THE ATMOSPHERE SUGGEST THAT THE AIRMASS WILL HAVE THE POTENTIAL TO PRODUCE SHORT LIVED TORNADOES IN THE STRONGER CELLS. REMEMBER...A TORNADO WATCH IS IN EFFECT UNTIL 2 PM EDT ACROSS ALL OF CENTRAL NORTH CAROLINA. PEOPLE ACROSS CENTRAL NORTH CAROLINA NEED TO PAY ATTENTION TO THEIR LOCAL WEATHER CONDITIONS AND LISTEN TO A RELIABLE SOURCE OF WEATHER INFORMATION. BE READY TO TAKE QUICK ACTION TO HEAD FOR SHELTER IF THE WEATHER TURNS THREATENING OR IF A WARNING IS ISSUED. WSS
Special weather statement, Sep 8, 10:16 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1016 AM EDT WED SEP 8 2004 NCZ039-074-075-081515- MONTGOMERY NC-MOORE NC-RANDOLPH NC- 1016 AM EDT WED SEP 8 2004 ...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH...MOORE AND MONTGOMERY COUNTIES THROUGH 1115 AM EDT... AT 1016 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER PEKIN...OR ABOUT 9 MILES SOUTHEAST OF TROY...MOVING NORTH AT 35 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...BISCOE...STEEDS... SEAGROVE...MICHFIELD...NORTH CAROLINA ZOO...COLERIDGE. GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THE SATURATED SOIL COUPLED WITH THE STRONG WIND GUSTS MAY CAUSE A FEW TREES TO BE DOWNED. WSS
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 4:39 AM EDT | Tornado Warning | RAH | Hoke | 36 min |
| Sep 8, 5:02 AM EDT | Flash Flood Warning | RAH | Hoke | 88 min |
| Sep 8, 7:12 AM EDT | Flash Flood Warning | RAH | Anson | 3 hr |
| Sep 8, 7:41 AM EDT | Flash Flood Warning | RAH | Montgomery, Stanly | 3 hr |
| Sep 8, 8:00 AM EDT | Flash Flood Warning | RAH | Davidson, Randolph | 3 hr |
| Sep 8, 8:43 AM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Sep 8, 9:45 AM EDT | Tornado Warning | RAH | Richmond | 15 min |
| Sep 8, 11:02 AM EDT | Flash Flood Warning | RAH | Davidson, Randolph, Stanly | 3 hr |
| Sep 8, 11:13 AM EDT | Tornado Warning | RAH | Lee, Moore | 32 min |
| Sep 8, 11:47 AM EDT | Tornado Warning | RAH | Lee | 13 min |
| Sep 8, 12:00 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Sep 8, 12:33 PM EDT | Tornado Warning | RAH | Orange | 27 min |
| Sep 8, 1:06 PM EDT | Tornado Warning | RAH | Harnett | 24 min |
| Sep 8, 1:08 PM EDT | Tornado Warning | RAH | Orange, Person | 37 min |
| Sep 8, 1:46 PM EDT | Tornado Warning | RAH | Person | 29 min |
| Sep 8, 3:29 PM EDT | Flash Flood Warning | RAH | Hoke | 91 min |
Nearby
Flash Flood Warnings in North Carolina, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.